it can vary from person to person. I also think it depends on how much and how long you were taking the medication.
One time I spent over 3 weeks practically unable to get out of bed. I have heard stories of longer and shorter lengths of time.
Did you stop taking it cold turkey or did you taper? Had you been on it for a long time? Did your doctor have you stop? Not trying to be nosy, just thinking of some things that would help with determining the length of time.
Also, if your doctor did have you stop, you should speak to him about this. Sometimes, not always, depression can set in. You need to be aware of how you are feeling also.
Hope this helps,
Without knowing all of the details I will tell you what I do know from experience. We took pain killers like Vicodin for long periods of time. Our bodies were engergized at first and were very use to the symptoms of taking the pills. Now we want off. It is asking the body and the mind to reboot and rethink all together differently. We all can agree for the most part, taking a pill always brought instant gratification. It is just the opposite when we stop. It seems like after we go through all the withdrawals, restless legs, upset stomach, spending 5 to 10, 20 times a day on the tolilet, night after night of not sleeping, we want to say ok enough, why dont I feel better??? I know how you are feeling, but it takes time. It will come, energy long lost to the high if you will, will be reborn. Stay with it and be patient. No one knows when you will feel that energy again, feel like dancing the night away. It is different for all of us.
I have seen some people after a few days up and ready to go. For me it took me 8 weeks and I was still not ready to take on the world. I just could not get out of my own way. I eventually had to go to a DR to get help with Subs. I will go through it all again unfortunately. I do though know what I am in for and I plan on a schedule that makes me excercise everyday prior to me ending my suboxone use. I think the same should be for you, try to excercise it might make the energy come back sooner. At first you will have to force yourself. But soon like any habit, it will come. Allow your body to produce the natural endorfines that the pills produced. Feeling lethargic, even a bit helpless because of the process, is exactly why many people relaspe. I would even say for me feeling so lethargic was why I HAD to go to the subs. In a sense it was a relapse, cetainly me not being strong enough. I was so close. If I could have laid low or did not have to be in so many work related settings for another week, I truly believe I would have made it. I, Like the ladies said we do not know your details how long, what dose etc, but from the sounds of it, you are getting close, maybe feeling cranky that the lethargic feeling just wont go away??/ So I bet you are very close, I hope you are and truly congratulate you for making it this far. I know if you are this close you can make it all the way.
IT stinks I know I know. Horrible but you might just be on the other side of that huge mountain. The trouble is, you just can not slide down to the base. You have to dodge all the rocks and trees that are in the way. So navigate slowly and pay attention to the trail ahead. I hope and believe you are headed in the right direction and hopefully soon you will start feeling the energy.
Get that heart beating you are on your way to a better life!
I agree with Coby regarding exercise! When it comes time for me to taper from the subs I will need to exercise to help regain my strength as well as the needed endorphins to feel better. It will be very important to start this regime BEFORE I begin my taper as it will need to be a habit. I used to weight train and got up to go to the gym at 4:30am in the morning, make the drive to the gym to have my workout done before getting my daughter up for school. Sounds like a crazy lot of work on paper, but I had made it so much a part of my daily routine that I thought nothing of it. In fact, felt sluggish if I DIDN'T rise and shine before the birds and get moving to the gym.
I will need to do something l like this again prior to my taper so that by the time I do begin reducing my intake it will already be a part of the 'norm'.
Hope this helps!
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2011 • 1 answer
How much of a load does vicodin hp 10/660 place on the kidneys,especially when taken at maximum dos?
Posted 13 Aug 2011 • 1 answer
I can only take Vicodin ES or Vicodin brand name. The generic versions have zero effect on me. I've?
Posted 23 Jul 2012 • 9 answers
Posted 13 Sep 2012 • 6 answers
Posted 30 Dec 2015 • 0 answers